# SDR 2001FA0000246

- Difficulty date: September 6, 2001
- Submitted: September 6, 2001
- Operation: General aviation
- Aircraft: N6714R
- Make and model: Beech 76
- Aircraft serial: ME320
- Engine: Lyc VO360*
- System (JASC): 7120 · Engine Mount Section
- Part: Channel
- Part number: 10598000021
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER OUTBOARD ENGINE MOUNT CHANNELS BROKEN THROUGH JUST ABOVE NUT PLATE HOLE.  MAY HAVE BEEN CAUSED BY STRESSES IMPOSED BY THE COUNTER ROTATING ENGINES AND/OR UNREPORTED HARD LANDINGS.
